


default search action
"Numerical quadrature for singular integrals on fractals."
Andrew Gibbs, David P. Hewett, Andrea Moiola (2023)
- Andrew Gibbs
, David P. Hewett, Andrea Moiola
:
Numerical quadrature for singular integrals on fractals. Numer. Algorithms 92(4): 2071-2124 (2023)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.